# SDR DL757971190

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- System (JASC): 2210 · Autopilot System
- Part: Mode Contl Panel
- Condition: Failed
- Location: Cockpit
- Component: 6224717003
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME FROM UNDER A/P DISENGAGE BAR WHILE LT A/P WAS SELECTED.  DISENGAGED LT A/P AND SMOKE IMMEDIATELY STOPPED.  RELACED MODE CONTROL PANEL, CK GOOD.
